Advertisement

Metrika

, Volume 78, Issue 3, pp 259–259 | Cite as

Erratum to: On optimal designs for censored data

  • Dennis SchmidtEmail author
  • Rainer Schwabe
Publisher's Erratum
  • 574 Downloads

1 Erratum to: Metrika DOI 10.1007/s00184-014-0500-1

In the original publication, Theorem 3.5 was incorrectly published as:

Theorem 3.5

Let \(\fancyscript{X} = \{x_{1}, x_{2}, x_{3}\}\) be the design region. For \(i, j \in \{1, 2, 3\}, i \ne j\), let \(d_{ij}=Q(\beta _0+\beta _1x_i)\) and \(l \in \{1, 2, 3\} \backslash \{i, j \}\).

The correct theorem should read as:

Theorem 3.5

Let \(\fancyscript{X} = \{x_{1}, x_{2}, x_{3}\}\) be the design region. For \(i, j \in \{1, 2, 3\}, i \ne j\), let \(d_{ij}=Q(\beta _0+\beta _1x_i)\,Q(\beta _0+\beta _1x_j)\,(x_j-x_i)^2\) and \(l \in \{1, 2, 3\} \backslash \{i, j \}\).

Unfortunately, this error was not noticed during the subsequent stages of publication. The publisher regrets for this mistake.

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  1. 1.Institut für Mathematische StochastikOtto-von-Guericke-Universität MagdeburgMagdeburgGermany

Personalised recommendations